# SDR CA150406003

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 56,211 hours
- Engine: Pwa PW123
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bushing
- Condition: Migrated
- Location: Flap Actuator
- Part time: 56,572 hours
- Component: Actuator, Bombdr
- Component part number: 8SC0121
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LT, INBD FLAP REMOVAL, FOUND THE INBD ACTUATOR SCREW BUSHING MIGRATED OUT OF ACTUATOR.
